# SDR ASOA2012121802665

- Difficulty date: November 19, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Vertical To Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE LT CHANNEL BRACKET CRACKED ABOVE APU DOOR.  REPAIRED IAW REO 670-55-31-062.
